American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] S. I. Rosencrans. Derivation of the Hopf-Cole solution to Burgers' equation by stochastic integrals . Proc. Amer. Math. Soc. 32 (1972) 147-149. MR 0289953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alessandro Figà-Talamanca. Bounded and continuous random Fourier series on non- commutative groups . Proc. Amer. Math. Soc. 22 (1969) 573-578. MR 0244442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stanley P. Gudder. Quantum probability spaces . Proc. Amer. Math. Soc. 21 (1969) 296-302. MR 0243793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. B. Darst. Properties of Lusin sets with applications to probability . Proc. Amer. Math. Soc. 20 (1969) 348-350. MR 0237730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donald Ornstein. On the existence of stationary optimal strategies . Proc. Amer. Math. Soc. 20 (1969) 563-569. MR 0253756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. S. Pitcher. The asymptotic behavior of a decomposition due to Harzheim . Proc. Amer. Math. Soc. 19 (1968) 938-942. MR 0225742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Meir Smorodinsky. The capacity of a general noiseless channel and its connection with Hausdorff dimension . Proc. Amer. Math. Soc. 19 (1968) 1247-1254. MR 0231652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. G. Laha. On a class of unimodal distributions . Proc. Amer. Math. Soc. 12 (1961) 181-184. MR 0121826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. S. Herz. A maximal theorem . Proc. Amer. Math. Soc. 12 (1961) 229-233. MR 0151861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. S. Chow. A martingale inequality and the law of large numbers . Proc. Amer. Math. Soc. 11 (1960) 107-111. MR 0112190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Enders A. Robinson. Sums of stationary random variables . Proc. Amer. Math. Soc. 11 (1960) 77-79. MR 0111068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. V. Chacon. The influence of the dissipative part of a general Markov process . Proc. Amer. Math. Soc. 11 (1960) 957-961. MR 0121463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. M. Blumenthal. Some relationships involving subordination . Proc. Amer. Math. Soc. 10 (1959) 502-510. MR 0105744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rafael V. Chacon. On a question of Paul L\'evy . Proc. Amer. Math. Soc. 10 (1959) 460-465. MR 0108853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Glen Baxter. On the measure of Hilbert neighborhoods for processes with stationary, independent increments . Proc. Amer. Math. Soc. 10 (1959) 690-695. MR 0121868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John G. Kemeny. A probability limit theorem requiring no moments . Proc. Amer. Math. Soc. 10 (1959) 607-612. MR 0107292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. G. Langebartel. Average initial velocity of the terminus of a two-dimensional linkage. . Proc. Amer. Math. Soc. 10 (1959) 128-132. MR 0105181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Meyer Jerison. Martingale formulation of ergodic theorems . Proc. Amer. Math. Soc. 10 (1959) 531-539. MR 0117782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. G. Wendel. Spitzer's formula: a short proof . Proc. Amer. Math. Soc. 9 (1958) 905-908. MR 0103531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. R. Blum. A note on stochastic approximation . Proc. Amer. Math. Soc. 9 (1958) 404-407. MR 0098426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John R. Kinney. Singular functions associated with Markov chains . Proc. Amer. Math. Soc. 9 (1958) 603-608. MR 0099719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard Bellman. On the representation of the solution of a class of stochastic differential equations . Proc. Amer. Math. Soc. 9 (1958) 326-327. MR 0096300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lester E. Dubins. Conditional probability distributions in the wide sense . Proc. Amer. Math. Soc. 8 (1957) 1088-1092. MR 0103527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Anatole Beck and J. T. Schwartz. A vector-valued random ergodic theorem . Proc. Amer. Math. Soc. 8 (1957) 1049-1059. MR 0098162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1